# SDR RRXA97146

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SUBFLOOR DOUBLER WITH 2 AREAS OF CORROSION DAMAGE, AT Y=902 TO Y=920 AND X=+4.  REMOVED CORROSION DAMAGE IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FINGER DOUBLER AND SUBFLOOR PANEL IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R15.
